# SDR SWIA200514843

- Difficulty date: April 6, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 26,182 hours, 36,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP.  OPERATIONAL CHECK GOOD.
